# SDR 2005FA0001263

- Difficulty date: August 5, 2005
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N32KJ
- Make and model: Lear 55LEAR
- Aircraft serial: 93
- Engine: Garrtt TFE7313A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 66004047
- Part serial: 299
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD HAS CONSIDERABLE DELAMINATIONS AT AREA BELOW DEFOG NOZZLE.  DIMENSIONS OF AREA 3.5 INCH X 2 INCH.  DEPTH OF DELAMINATIONS UP TO .125.  THIS IS NOT THE FIRST WINDSHIELD FOUND IN THIS CONDITION.  PROBABLE CAUSE IS ALCOHOL GETTING BETWEEN THE WINDSHIELD AND DEFOG ASSEMBLY. (K)
